# SDR REXA2025101400940

- Difficulty date: September 7, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 36,699 hours, 26,822 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC6703420315
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER EXTERNAL RECEPTACLE SUPPORT REMOVAL, ELONGATED HOLES ON FRAME LOCATED IN FS202.75. WERE FOUND. FRAME LOCATED IN FS202.75.  REPAIRED PER REO 690-53-11-2063 REV.--
